# SDR VNAA202402290020

- Difficulty date: February 6, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905741240
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCESS PANEL 521BL REMOVAL TO SLAT LUBRICATION, CRACK ON MACHINED RIB LEADING EDGE SS58.41 AT LEFT WING.    MACHINED RIB LEADING EDGE SS58.41 AT LEFT WING WAS REPAIRED PER REO 690-57-41-240 REV - -
